Alert archive / Missouri / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 12, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jan 12, 2005, 5:43 PM CST for 4 counties in Missouri. It was in force for 98 days. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 12, 2005, 5:43 PM CST (23:43 UTC)
- Expired
- Apr 20, 2005, 3:45 PM CDT
- In force
- 98 days
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
Counties Maries County, MO, Miller County, MO, Pulaski County, MO, Webster County, MO
The radar
The Springfield radar (KSGF), 141 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 12, 3:35 PM CST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.7 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 145 J/kg
- Mixed-layer CIN
- -298 J/kg
- Mixed-layer LCL
- 1135 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 453 m²/s²
- 0-3 km storm-relative helicity
- 456 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KSGF 122344 SVRSGF MOC225-130045- /X.NEW.KSGF.SV.W.0012.050112T2343Z-050113T0045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 543 PM CST WED JAN 12 2005 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEBSTER COUNTY IN SOUTHWEST MISSOURI. * UNTIL 645 PM CST. * AT 540 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM FAIR GROVE TO ROGERSVILLE...AND MOVING EAST AT 35 MPH. * SEVERE THUNDERSTORMS WILL BE... NEAR FORDLAND BY 550 PM CST. NEAR MARSHFIELD BY 555 PM CST. NEAR SEYMOUR BY 600 PM CST. NEAR NIANGUA BY 605 PM CST. THE TOWNS OF ELKLAND...NORTHVIEW AND RADER ARE ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS. THESE ARE DANGEROUS STORMS. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 3747 9307 3710 9307 3709 9269 3749 9269 $$ BOOKBINDER
3 follow-up statements
000 WUUS53 KSGF 202013 SVRSGF MOC125-131-169-202045- /O.NEW.KSGF.SV.W.0012.050420T2013Z-050420T2045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 313 PM CDT WED APR 20 2005 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... PULASKI COUNTY IN CENTRAL MISSOURI. MARIES COUNTY IN CENTRAL MISSOURI. MILLER COUNTY IN CENTRAL MISSOURI. * UNTIL 345 PM CDT. * AT 309 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES NORTHWEST OF IBERIA...OR 14 MILES EAST OF OSAGE BEACH...AND MOVING EAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN PULASKI...SOUTHEASTERN MILLER AND SOUTHWESTERN MARIES COUNTIES...INCLUDING THE TOWNS OF IBERIA AND BRINKTOWN. LAT...LON 3825 9240 3807 9246 3790 9205 3813 9197 $$ BROWNING
000 WWUS53 KSGF 202016 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 316 PM CDT WED APR 20 2005 MOC125-131-169-202045- /O.CON.KSGF.SV.W.0012.000000T0000Z-050420T2045Z/ MILLER MO-MARIES MO-PULASKI MO- 316 PM CDT WED APR 20 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR PULASKI...MARIES AND MILLER COUNTIES UNTIL 345 PM CDT... AT 313 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR IBERIA...OR 15 MILES EAST OF OSAGE BEACH...AND MOVING EAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE... NEAR DIXON BY 345 PM CDT. THE TOWN OF BRINKTOWN IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 3825 9240 3807 9246 3790 9205 3813 9197 $$ BROWNING
000 WWUS53 KSGF 202033 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 332 PM CDT WED APR 20 2005 MOC125-131-169-202045- /O.CON.KSGF.SV.W.0012.000000T0000Z-050420T2045Z/ MILLER MO-MARIES MO-PULASKI MO- 332 PM CDT WED APR 20 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR PULASKI...MARIES AND MILLER COUNTIES UNTIL 345 PM CDT... AT 330 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR IBERIA...OR 20 MILES EAST OF OSAGE BEACH...AND MOVING SOUTHEAST AT 20 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN PULASKI...SOUTHEASTERN MILLER AND SOUTHWESTERN MARIES COUNTIES...INCLUDING THE TOWN OF IBERIA. HAIL UP TO 1 INCH IN DIAMETER...OR QUARTER SIZE...HAS BEEN REPORTED IN IBERIA WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. LAT...LON 3825 9240 3807 9246 3790 9205 3813 9197 $$ BROWNING
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 12, 3:15 PM CST, 2 hours 28 minutes earlier.
Area forecast discussion, Jan 12, 3:15 PM CST, 2 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 315 PM CST WED JAN 12 2005 .DISCUSSION... STORMS WERE INTENSIFYING ACROSS WESTERN MISSOURI EARLY THIS AFTERNOON. 18Z SPECIAL SOUNDING DEPICTED CAPPING INVERSION NEAR 800 MB BUT WAS BEING OVERCOME BY FORCING AHEAD OF A FRONT THAT STRETCHED FROM NORTHWEST MISSOURI BACK TO NORTHWEST OKLAHOMA. WATER VAPOR IMAGERY DEPICTED A POTENT TROUGH TRACKING OUT OF THE SOUTHERN ROCKIES. INCREASING LIFT IN ADVANCE OF THIS SYSTEM WILL SUPPORT ADDITIONAL THUNDERSTORM DEVELOPMENT THROUGH THE EVENING. ALTHOUGH INSTABILITY IS MODEST WIND PROFILES ARE IMPRESSIVE WITH 0-6KM SHEAR NEAR 60 KTS. SEVERE WIND GUSTS APPEARS THE GREATEST SEVERE WEATHER RISK IN BOWING SEGMENTS. AN ISOLATED TORNADO STILL CANNOT BE RULED OUT GIVEN THE 0-1 KM AND 0-3 KM HELICITIES NEAR 300. STORMS WILL TRANSLATE ACROSS THE FORECAST DURING THE EVENING AND LIKELY EVOLVE IN A SQUALL LINE. THE FLOODING THREAT WILL CONTINUE AS WELL WITH PRECIPITABLE WATER VALUES OVER AN INCH SUPPORT INTENSE RAINFALL RATES. THE STORM SYSTEM WILL TRACK ACROSS SOUTHERN MISSOURI AND NORTHERN ARKANSAS LATE TONIGHT AND EARLY THURSDAY. 18Z MODEL RUN OF THE ETA SUGGEST THAT A DEFORMATION ZONE MAY SET UP NORTH OF THE TRACK OF THE VORTICITY MAXIMUM. THIS MAY BRING A PERIOD OF LIGHT SNOW TO PORTIONS OF THE AREA LATE TONIGHT AND THURSDAY MORNING AS MUCH COLDER AIR SURGES INTO THE AREA. A COLD AND GENERALLY DRY WEATHER PATTERN WILL SET UP FROM FRIDAY INTO EARLY NEXT WEEK. HOWEVER A PASSING DISTURBANCE MAY BRING SOME LIGHT SNOW ON SUNDAY. FOSTER && .AVIATION... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO INCREASE ACROSS FAR SOUTHEAST KANSAS AND SOUTHWEST MISSOURI THROUGH EARLY THIS EVENING. MVFR CONDITIONS WILL PREVAIL WITH LOCALIZED IFR CONDITIONS IN STORMS. A COLD FRONT WILL PUSH ACROSS THE AREA MID TO LATE EVENING WITH MODERATE NORTHWEST WINDS IN THE WAKE OF THE FRONT TONIGHT. STRATUS MAY LINGER INTO THURSDAY MORNING BUT A GENERALLY IMPROVING TREND CAN BE EXPECTED DURING THE DAY. JLT/FOSTER && .SGF WATCHES/WARNINGS/ADVISORIES... .MO...FLOOD WATCH UNTIL THURSDAY 3 AM ALL COUNTIES. .KS...FLOOD WATCH UNTIL THURSDAY 3 AM BOURBON...CHEROKEE AND CRAWFORD COUNTIES. WFO SGF
Hazardous weather outlook, Jan 12, 5:15 PM CST, 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
515 PM CST WED JAN 12 2005
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-131200-
BARRY-BARTON-BENTON-BOURBON-CAMDEN-CEDAR-CHEROKEE-CHRISTIAN-CRAWFORD-
DADE-DALLAS-DENT-DOUGLAS-GREENE-HICKORY-HOWELL-JASPER-LACLEDE-
LAWRENCE-MARIES-MCDONALD-MILLER-MORGAN-NEWTON-OREGON-OZARK-PHELPS-
POLK-PULASKI-SHANNON-ST. CLAIR-STONE-TANEY-TEXAS-VERNON-WEBSTER-
WRIGHT-
INCLUDING THE CITIES OF...AVA...BOLIVAR...BRANSON...CAMDENTON...
FORT LEONARD WOOD...FORT SCOTT...HOUSTON...JOPLIN...LEBANON...
MONETT...MOUNT VERNON...NEOSHO...NEVADA...OSAGE BEACH...OZARK...
PITTSBURG...ROLLA...SPRINGFIELD...STOCKTON AND WEST PLAINS.
515 PM CST WED JAN 12 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MISSOURI OZARKS AND EXTREME
SOUTHEAST KANSAS.
.DAY ONE...TONIGHT.
WEATHER HAZARDS EXPECTED:
SCATTERED THUNDERSTORMS...SOME WILL PRODUCE:
HEAVY RAIN WHICH COULD LEAD TO FLOODING.
DAMAGING WINDS IN EXCESS OF 60 MPH.
ONE INCH DIAMETER HAIL.
AND POSSIBLY ISOLATED TORNADOES.
AREAS AFFECTED AND TIMING:
SCATTERED STRONG TO SEVERE STORMS WILL SPREAD ACROSS THE OUTLOOK
AREA THROUGH THE EVENING. THE RISK OF SEVERE WEATHER SHOULD END
IN EASTERN SECTIONS OF THE OUTLOOK AREA BY MIDNIGHT.
DISCUSSION:
THUNDERSTORMS WILL CONTINUE TO DEVELOP AND SPREAD ACROSS THE
OUTLOOK AREA THROUGH THE EVENING. STRONG LIFT AHEAD OF A POTENT
STORM SYSTEM COMBINED WITH SUFFICIENT INSTABILITY AND A STRONG
WIND FIELD WILL SUPPORT THE DEVELOPMENT OF SEVERE THUNDERSTORMS.
DAMAGING STRAIGHT LINE WINDS WILL BE THE PRIMARY THREAT. HOWEVER
ISOLATED TORNADOES ARE POSSIBLE IN BOWING SEGMENTS GIVEN THE AMOUNT
OF WIND SHEAR IN THE LOWER ATMOSPHERE. LARGE HAIL WILL ALSO BE
POSSIBLE.
FLASH FLOODING WILL BECOME AN INCREASING THREAT AS STORMS MOVE
REPEATEDLY ACROSS THE SAME AREAS. A QUICK ONE TO TWO INCHES OF
RAINFALL WILL OCCUR IN SOME AREAS WITH LOCALLY HEAVIER AMOUNTS
POSSIBLE. WITH AN ALREADY SATURATED GROUND...ANY HEAVY RAIN WILL
QUICKLY TURN INTO EXCESS RUNOFF AND RESULT IN FLASH FLOODING.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
COLD WEATHER WITH WIND CHILL VALUES OF AROUND ZERO WILL OCCUR OVER
THE UPCOMING WEEKEND AS ARCTIC AIR SURGES SOUTH OVER THE MID
SECTION OF THE COUNTRY. A WEAK DISTURBANCE MAY PRODUCE SOME LIGHT
SNOW ON SUNDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH THE EVENING
...ESPECIALLY EAST OF HIGHWAY 13.
SPOTTERS AND EMERGENCY MANAGEMENT ARE ALSO ENCOURAGED TO RELAY
REPORTS OF FLOODING.
FOSTERIn the hours before
Special weather statement, Jan 12, 3:35 PM CST, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT - SEVERE THUNDERSTORM WATCH NATIONAL WEATHER SERVICE SPRINGFIELD MO 335 PM CST WED JAN 12 2005 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-130400- BARRY-BARTON-BENTON-BOURBON-CAMDEN-CEDAR-CHEROKEE-CHRISTIAN-CRAWFORD- DADE-DALLAS-DENT-DOUGLAS-GREENE-HICKORY-HOWELL-JASPER-LACLEDE- LAWRENCE-MARIES-MCDONALD-MILLER-MORGAN-NEWTON-OREGON-OZARK-PHELPS- POLK-PULASKI-SHANNON-ST. CLAIR-STONE-TANEY-TEXAS-VERNON-WEBSTER- WRIGHT- INCLUDING THE CITIES OF...AVA...BOLIVAR...BRANSON...CAMDENTON... FORT LEONARD WOOD...FORT SCOTT...HOUSTON...JOPLIN...LEBANON... MONETT...MOUNT VERNON...NEOSHO...NEVADA...OSAGE BEACH...OZARK... PITTSBURG...ROLLA...SPRINGFIELD...STOCKTON AND WEST PLAINS. 335 PM CST WED JAN 12 2005 THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH NUMBER 3...IN EFFECT UNTIL 1000 PM CST WEDNESDAY EVENING. THIS SEVERE THUNDERSTORM WATCH INCLUDES THE FOLLOWING COUNTIES... IN MISSOURI: BARRY...BARTON...BENTON...CAMDEN...CEDAR...CHRISTIAN...DADE... DALLAS...DENT...DOUGLAS...GREENE...HICKORY...HOWELL...JASPER... LACLEDE...LAWRENCE...MARIES...MCDONALD...MILLER...MORGAN...NEWTON... OREGON...OZARK...PHELPS...POLK...PULASKI...SHANNON...ST. CLAIR... STONE...TANEY...TEXAS...VERNON...WEBSTER AND WRIGHT. IN KANSAS: BOURBON...CHEROKEE AND CRAWFORD. SOME CITIES IN THIS SEVERE THUNDERSTORM WATCH INCLUDE AVA... BOLIVAR...BRANSON...CAMDENTON...FORT LEONARD WOOD...FORT SCOTT... HOUSTON...JOPLIN...LEBANON...MONETT...MOUNT VERNON...NEOSHO... NEVADA...OSAGE BEACH...OZARK...PITTSBURG...ROLLA...SPRINGFIELD... STOCKTON AND WEST PLAINS. A SEVERE THUNDERSTORM WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF SEVERE WEATHER...INCLUDING LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAIN...IN AND CLOSE TO THE WATCH AREA. PERSONS SHOULD REMAIN ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS...AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL MEDIA OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST SEVERE WEATHER INFORMATION. BOOKBINDER
Local storm report, Jan 12, 4:19 PM CST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
419 PM CST WED JAN 12 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL 2 S WALNUT GROVE 37.39N 93.55W
01/12/2005 0.75 INCH GREENE MO PUBLIC
PENNY SIZED HAIL REPORTED BY A VOLUNTEER WEATHER OBSERVER
SAWLocal storm report, Jan 12, 5:15 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
515 PM CST WED JAN 12 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL MACKS CREEK 37.97N 92.98W
01/12/2005 0.75 INCH CAMDEN MO PUBLIC
HAIL UP TO THE SIZE OF PENNIES...NUMEROUS TREE LIMBS
DOWN...AND 60 MPH WIND GUSTS REPORTED. REPORTED BY
PUBLIC.
0455 PM HAIL CAMDENTON 38.00N 92.75W
01/12/2005 0.75 INCH CAMDEN MO EMERGENCY MNGR
REPORTED BY EMERGENCY MNGR.
0455 PM TSTM WND GST 1 W CAMDENTON 38.00N 92.77W
01/12/2005 70 MPH CAMDEN MO EMERGENCY MNGR
REPORTED BY EMERGENCY MNGR.
0503 PM HAIL 6 W OSAGE BEACH 38.23N 92.73W
01/12/2005 0.88 INCH CAMDEN MO PUBLIC
PENNY TO NICKEL SIZED HAIL REPORTED BY A VOLUNTEER
WEATHER OBSERVER
SAWThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 2:24 PM CST | Severe Thunderstorm Warning | SGF | Benton, Douglas | 39 days |
| Jan 12, 3:15 PM CST | Severe Thunderstorm Warning | SGF | Lawrence, Taney | 39 days |
| Jan 12, 3:39 PM CST | Severe Thunderstorm Warning | SGF | Greene, Ozark | 39 days |
| Jan 12, 3:42 PM CST | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Taney | 39 days |
| Jan 12, 3:55 PM CST | Severe Thunderstorm Warning | SGF | Newton, Polk | 39 days |
| Jan 12, 4:14 PM CST | Severe Thunderstorm Warning | SGF | Barry, Douglas | 39 days |
| Jan 12, 4:23 PM CST | Severe Thunderstorm Warning | SGF | Miller, Vernon | 50 days |
| Jan 12, 4:24 PM CST | Tornado Warning | SGF | Barry, Lawrence | 51 min |
| Jan 12, 4:28 PM CST | Severe Thunderstorm Warning | SGF | Cedar, Dallas | 50 days |
| Jan 12, 4:39 PM CST | Severe Thunderstorm Warning | SGF | Camden, Jasper, Newton | 71 days |
| Jan 12, 4:51 PM CST | Severe Thunderstorm Warning | SGF | Christian, Greene, Stone | 89 days |
| Jan 12, 4:59 PM CST | Severe Thunderstorm Warning | SGF | Miller | 98 days |
| Jan 12, 5:07 PM CST | Flash Flood Warning | SGF | Barry, Christian, Dade, Dallas, Greene, Lawrence and 4 more | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.